Journal article icon

Journal article

SPIN-WAVES IN A MATTIS RANDOM MAGNET

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/10/1/002

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
10
Issue:
1
Pages:
L7-L11
Publication date:
1977-01-01
DOI:
ISSN:
0022-3719
URN:
uuid:e0f6797a-ca00-49d0-9da9-320c384ed5d2
Source identifiers:
969
Local pid:
pubs:969

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP